Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Got my periods. Took norethisterone. Is there any side effects for norethisterone?

My period has started at the same time that I've taken the first tablet of a course of norethisterone (thus is 4 days before it was due). Is it possible that the spotting is a sude effect of norethisterone? And should I continue taking it to stop my period? (I'm diving from Monday to Friday next week in Egypt, so wanted to delay my period). Thanks!
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  599
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for your query.
Just a single tablet of norethisterone cannot cause the spotting.
You probably started taking it too late in the cycle to delay the period.
Right now, the best hope is to continue taking it as prescribed, and to hope that the period would be delayed.
however, bear in mind that it might not be possible.
take care.
Answered: Sun, 30 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor